# SDR CA011128005

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT COCKPIT WINDSHIELD CRACKED NEARING TOP OF CLIMB - FL335. AIRCRAFT CONTINUED ON WHERE THE WINDSHIELD WAS REPLACED.
